# SDR ABXA030446

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 71,075 hours, 83,004 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Buss Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BURNED ON PHASE C, GROUND SERVICE BUS POWER PANEL, WIRE HV X22810C.  REMOVED BURNED AREA OF WIRE AND REPLACED WIRE END CONNECTOR.  INSTALLED WIRE TO GROUND SERVICE BUS PHASE C IAW DC9 MM 20-50-01-2-0001.  OPS CHECK GOOD.
